# SDR DALA2015022601651

- Difficulty date: February 18, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL WEB AT BS 200, LONGERON 15L.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED A REPAIR IAW SRM 53-60-02, FIG 15 AND 51-10-03.
